# SDR DALA13049600129

- Difficulty date: September 30, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N129DL
- Make and model: Boeing 767332
- Aircraft serial: 24079
- Aircraft time: 79,162 hours, 33,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Seat 36b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 36B IS BROKEN FROM SEAT.  REPLACED EMERGENCY LIGHT HOUSING.  SYS OPS IS NORMAL.
